Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 12, NWS Mobile, AL

February 9, 2013

NWS Mobile, AL issued this small craft advisory at Feb 9, 2013, 3:46 AM CST. It took effect at Feb 10, 2013, 3:00 AM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2013, 3:46 AM CST (09:46 UTC)
In effect from
Feb 10, 2013, 3:00 AM CST
Expired
Feb 11, 2013, 4:00 AM CST
In force
25 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WHUS74 KMOB 090946
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
346 AM CST SAT FEB 9 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM TODAY...

.A COLD FRONT WILL CONTINUE TO MOVE SOUTH OVER THE MARINE AREA
TODAY. A MODERATE TO STRONG NORTH TO NORTHEAST WIND FLOW CAN BE
EXPECTED THROUGH MID MORNING TODAY.

GMZ630>635-091100-
/O.CAN.KMOB.SC.Y.0011.000000T0000Z-130209T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
346 AM CST SAT FEB 9 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WIND GUST HAVE FALLEN BELOW ADVISORY CRITERIA.

$$

GMZ650-655-670-675-091800-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-130209T1500Z/
/O.NEW.KMOB.SC.Y.0012.130210T0900Z-130211T0600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
346 AM CST SAT FEB 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT CST
SUNDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM
CST THIS MORNING. 

* WINDS: 17 TO 20 KNOTS WITH FREQUENT GUST TO 20 TO 25 KNOTS FALLING
  TO 14 TO 18 KNOTS TODAY...THEN RISING TO AROUND 20 KNOTS BY SUNRISE
  SUNDAY. 

* SEAS: BUILDING 4 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
528 
WHUS74 KMOB 091816
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1216 PM CST SAT FEB 9 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...

.SOUTHERLY WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT
TONIGHT AND CONTINUE THROUGH MONDAY MORNING.

GMZ650-655-670-675-100315-
/O.EXT.KMOB.SC.Y.0012.130210T0900Z-130211T1000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1216 PM CST SAT FEB 9 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SUNDAY TO 4 AM
CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM SUNDAY TO
4 AM CST MONDAY. 

* WINDS: INCREASING TO AROUND 20 KNOTS SUNDAY MORNING AND DECREASING
  MONDAY MORNING.

* SEAS: BUILDING 4 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
495 
WHUS74 KMOB 100332
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
932 PM CST SAT FEB 9 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE TONIGHT THROUGH 
MONDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

.SOUTHERLY WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT
LATE TONIGHT AND CONTINUE THROUGH MONDAY MORNING. 

GMZ650-655-670-675-101200-
/O.CON.KMOB.SC.Y.0012.130210T0900Z-130211T1000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
932 PM CST SAT FEB 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
4 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 4 AM
CST MONDAY. 

* WINDS: INCREASING TO AROUND 20 KNOTS SUNDAY MORNING AND 
  DECREASING MONDAY MORNING. 

* SEAS: BUILDING 4 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
739 
WHUS74 KMOB 101157
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
557 AM CST SUN FEB 10 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY MONDAY
MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT
TO 60 NM...

.A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE EAST COAST
AND DEEPENING LOW PRESSURE AND AN APPROACHING COLD FRONT FROM THE
PLAINS WILL RESULT IN STRONG SOUTHEASTERLY TO SOUTHERLY FLOW OVER THE 
OFFSHORE MARINE WATERS OUT TO 60 NM THROUGH TONIGHT. 

GMZ650-655-670-675-102000-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-130211T1000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
557 AM CST SUN FEB 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY...

* WINDS: SOUTHEAST TO SOUTH 20 TO 25 KNOTS...WITH A FEW GUSTS 
         BETWEEN 25 AND 30 KNOTS.

* SEAS:  BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
746 
WHUS74 KMOB 101950
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
150 PM CST SUN FEB 10 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY MONDAY
MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM INCLUDING AREA BAYS AND INLAND WATER WAYS...

.A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE EAST
COAST AND DEEPENING LOW PRESSURE AND AN APPROACHING COLD FRONT
FROM THE PLAINS WILL RESULT IN STRONG SOUTHEASTERLY TO SOUTHERLY
FLOW OVER MARINE WATERS THROUGH TONIGHT.

GMZ630>635-110400-
/O.EXA.KMOB.SC.Y.0012.000000T0000Z-130211T1000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
150 PM CST SUN FEB 10 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST MONDAY. 

* WINDS: SOUTHEAST 20 TO 25 KNOTS...WITH A FEW GUSTS BETWEEN 25 AND
  30 KNOTS.

* SEAS: BAYS AND INLAND WATERS CHOPPY TO ROUGH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-110400-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-130211T1000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
150 PM CST SUN FEB 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY. 

* WINDS: SOUTHEAST 20 TO 25 KNOTS...WITH A FEW GUSTS BETWEEN 25 AND
  30 KNOTS.

* SEAS: BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
956 
WHUS74 KMOB 102053
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
253 PM CST SUN FEB 10 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY MONDAY
MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM INCLUDING AREA BAYS AND INLAND WATER WAYS...

.A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE EAST
COAST AND DEEPENING LOW PRESSURE AND AN APPROACHING COLD FRONT
FROM THE PLAINS WILL RESULT IN STRONG SOUTHEASTERLY TO SOUTHERLY
FLOW OVER MARINE WATERS THROUGH TONIGHT.

GMZ630>635-650-655-670-675-110500-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-130211T1000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
253 PM CST SUN FEB 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY. 

* WINDS: SOUTHEAST 20 TO 25 KNOTS BECOMING SOUTH...WITH A FEW GUSTS
  BETWEEN 25 AND 30 KNOTS.

* SEAS: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
759 
WHUS74 KMOB 110623
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1223 AM CST MON FEB 11 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY MONDAY
MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM INCLUDING AREA BAYS AND INLAND WATER WAYS...

.A MODERATE TO STRONG SOUTHERLY WIND FLOW OVER THE MARINE AREA WILL
GRADUALLY DIMINISH LATE TONIGHT AND EARLY MONDAY AS A WEAKENING COLD
FRONT APPROACHES FROM THE NORTHWEST. THE FRONT WILL STALL ACROSS THE
NORTHERN GULF ON MONDAY AND LINGER THROUGH TUESDAY.

GMZ630>635-650-655-670-675-111000-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-130211T1000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1223 AM CST MON FEB 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY
THIS MORNING. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING SOUTH. 

* SEAS: 5 TO 8 FEET. BAY AND INLAND WATERS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
414 
WHUS74 KMOB 110753
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
153 AM CST MON FEB 11 2013

...A DENSE FOG ADVISORY IS IN EFFECT FOR ALL OF MOBILE BAY UNTIL 9 AM
CST...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY MONDAY
MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM INCLUDING AREA BAYS AND INLAND WATER WAYS...

.AREAS OF DENSE MARINE FOG WILL CONTINUE TO IMPACT MOBILE BAY THROUGH
THE EARLY MORNING HOURS. A MODERATE TO STRONG SOUTHERLY WIND FLOW
OVER THE MARINE AREA WILL GRADUALLY DIMINISH LATE TONIGHT AND EARLY
MONDAY AS A WEAKENING COLD FRONT APPROACHES FROM THE NORTHWEST. THE
FRONT WILL STALL ACROSS THE NORTHERN GULF ON MONDAY AND LINGER
THROUGH TUESDAY.

GMZ630-631-111500-
/O.NEW.KMOB.MF.Y.0006.130211T0753Z-130211T1500Z/
/O.CON.KMOB.SC.Y.0012.000000T0000Z-130211T1000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-
153 AM CST MON FEB 11 2013

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY
THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY THIS
MORNING. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING 
         SOUTH. 

* SEAS:  5 TO 8 FEET. BAY AND INLAND WATERS CHOPPY TO ROUGH.

* VISIBILITY: ONE HALF MILE OR LESS AT TIMES.   


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS. 

&&

$$

GMZ632>635-650-655-670-675-111000-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-130211T1000Z/
MISSISSIPPI SOUND-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
153 AM CST MON FEB 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY
THIS MORNING...

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING 
         SOUTH.

* SEAS:  5 TO 8 FEET. BAY AND INLAND WATERS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 11:50 PM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Feb 8, 11:50 PM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
1150 PM CST FRI FEB 8 2013

.AVIATION...[00-06Z ISSUANCES]...VFR CONDITIONS THROUGH 00Z SUN. A
FEW LOW CLOUDS AHEAD OF A COLD FRONT MOVING ACROSS THE REGION THIS
EVENING...FOLLOWED BY A SCT TO BKN HIGH CLOUDS LATE TONIGHT THROUGH
SAT AFTERNOON. WINDS WILL BE NORTH TO NORTHEAST AT 8 T0 12 KNOTS
EARLY THIS EVENING DIMINISHING TO 6 TO 8 KNOTS OVERNIGHT AND SAT
MORNING BECOMING EAST THEN SOUTHEAST AT 8 TO 12 KNOTS SAT AFTERNOON.
32/EE

&&

.SHORT TERM [TONIGHT THROUGH SATURDAY]...STRONG LOW PRESSURE IS
CURRENTLY MOVING UP THE EAST COAST. THE FRONT ASSOCIATED WITH THIS
LOW HAS MOVED WELL TO THE SOUTH OF THE FCST AREA. A SECONDARY
FRONT...BRINGING ANOTHER SURGE OF COOLER DRIER AIR WILL MOVE ACROSS
THE FCST AREA THIS EVENING. A FEW ISOLATED SHOWERS MAY OCCUR WITH
THIS FROPA...BUT OVERALL RAIN CHANCES WILL BE QUITE LOW. DRY HIGH
PRESSURE WILL BUILD INTO THE REGION LATE TONIGHT AND EARLY SATURDAY
IN THE WAKE OF THE FRONT...THEN BEGIN TO SHIFT EAST TOWARD THE
EASTERN SEABOARD LATE SATURDAY...AS ANOTHER STORM SYSTEM BEGINS TO
DEVELOP OVER THE PLAINS STATES. THIS WILL RESULT IN A LIGHT
NORTHEASTERLY FLOW EARLY THIS EVENING BECOMING MORE EAST TO SOUTHEAST
THROUGH SATURDAY...WHILE SLIGHTLY INCREASING. MIN TEMPS WILL BE AT OR
SLIGHTLY BELOW NORMAL TONIGHT...WITH LOWS RANGING FROM THE LOW TO MID
30S OVER MUCH OF THE INTERIOR TO THE LOW TO MID 40S COASTAL. HIGH
TEMPS ON SATURDAY GENERALLY IN THE LOW TO MID 60S ACROSS THE ENTIRE
FCST AREA. 12/DS

SATURDAY NIGHT THROUGH SUNDAY NIGHT...LARGE SURFACE HIGH PROGRESSES
EASTWARD SATURDAY NIGHT WHICH...ALTHOUGH STILL COOL...SUPPORTS
WARMER 3RD PERIOD MINS. THERE CONTINUES TO BE AGREEMENT BETWEEN THE
GFS/ECMWF FAVORING A BREEZY DAY SUNDAY AS SURFACE PRESSURE FIELD
TIGHTENS BETWEEN STRONG HIGH OVER THE MID ATLANTIC AND DEEPENING LOW
PRESSURE SYSTEM LIFTING NORTHEAST OUT OF THE CENTRAL PLAINS INTO THE
UPPER MIDWEST. RESULT...SOUTHEAST TO SOUTH WINDS INCREASE TO 15 TO 25
MPH AND TEMPERATURES ABOVE SEASONAL. AS LOW LIFTS NORTHEAST...A COLD
FRONT CLOSES IN ON THE LOWER MISSISSIPPI RIVER VALLEY LATE IN THE DAY
SUNDAY. AHEAD OF THE FRONT...A COMPLEX OF SHOWERS/EMBEDDED STORMS
LOOK TO BE ONGOING AND MOVING EASTWARD ACROSS
LOUISIANA/MISSISSIPPI...EMBEDDED WITHIN A NARROW AXIS OF MODIFIED
GULF MOISTURE. MODEL DATA SHOWS MARGINAL INSTABILITY...AND WITH
LATEST 08.12Z SOLUTIONS OF THE ECMWF/GFS INDICATING A STRENGTHENING
850 MILLIBAR LOW LEVEL SOUTHWESTERLY JET OF 40 TO 50 KNOTS OVER THE
CENTRAL GULF COAST...COULD VERY WELL BE DEALING WITH ORGANIZED
STRONG STORMS AND ISOLATED SEVERE SUPERCELLS LATER IN THE DAY
SUNDAY. APPEARS THE BETTER ZONE FOR THIS WILL BE OVER THE INTERIOR
NORTHWEST ZONES SUNDAY AFTERNOON/EVENING WHERE SOUTHERN EXTENT OF
THE BEST DYNAMICS IS POSITIONED. SOMETHING WE WILL CONTINUE TO KEEP
AN EYE ON IN SUBSEQUENT FORECAST PACKAGES. /10

.LONG TERM [MONDAY THROUGH FRIDAY]...A COMPLEX PATTERN THE FIRST
HALF OF NEXT WEEK AS WE LOOK TO BE TRANSITIONING INTO A POTENTIAL
SIGNIFICANT RAIN EVENT. UPPER LEVEL DYNAMICS LIFTING OUT ON SUNDAY
NIGHT WILL CAUSE FRONTAL BOUNDARY TO SLOW AND EVENTUALLY STALL ALONG
THE CENTRAL GULF COAST MONDAY AND REMAIN THERE THROUGH THE DAY
TUESDAY. A SERIES OF MID LEVEL IMPULSES IN HIGH LEVEL SOUTHWEST FLOW
IN COMBINATION WITH FRONTAL FORCING ALONG THE STALLED FRONT WILL
MAINTAIN A HIGH CHANCE OF SHOWERS AND EMBEDDED STORMS IN THE FORECAST
MONDAY AND TUESDAY. SETUP FAVORS POTENTIAL HEAVY RAINFALL AS STALLED
FRONT...POSITION OF RICH HIGH THETA-E MOISTURE CONTENT AIR IN THE
LOW LEVELS AND DIFFLUENT LOW LEVEL THICKNESS VALUES SUPPORTS BACK
BUILDING OF STORMS AND TRAINING CELLS. RAINFALL COULD EASILY BE
ENHANCED AS A LOW PRESSURE SYSTEM LIFTS ACROSS THE COASTAL FRONT
TUESDAY. LATEST POINT TOTAL STORM PRECIPITATION FOR SUNDAY THROUGH
TUESDAY REFLECTS A GENERAL 3 TO 4 INCHES...BUT NEED TO BE PREPARED
FOR LOCALIZED AMOUNTS OF AROUND 2 TIMES HIGHER (5 TO 7 INCHES)
DEPENDING ON WHERE THE HEAVIER PRECIPITATION BANDS SET UP. THIS POSES
CONCERNS FOR LOCALIZED FLOODING ISSUES AND RIVER RESPONSE AS WELL.
STAY TUNED AS MORE SPECIFIC INFORMATION IS GATHERED IN LATER
FORECASTS AND AS EVENT DRAWS CLOSER IN TIME.

LOW PRESSURE LIFTS UP ACROSS THE SOUTHEAST WEDNESDAY AND BRINGS AN
END TO THE RAIN MID WEEK. DRY AND COOLER WEATHER WEDNESDAY THROUGH
FRIDAY AS SURFACE HIGH PRESSURE BUILDS EASTWARD ACROSS THE SOUTHERN
STATES. /10

&&

.AVIATION...(09/00Z TAF ISSUANCE)...VFR CONDITIONS EXPECTED AT
TERMINALS DURING THE NEXT 24 HOURS. 12/DS

&&

.MARINE...DEEPENING LOW PRESSURE IN THE ATLANTIC OFF THE CHESAPEAKE
BAY EARLY THIS AFTERNOON WILL CONTINUE TO STRENGTHEN AND LIFT
NORTHEAST ALONG THE NEW ENGLAND STATES TONIGHT THROUGH LATE
SATURDAY. A WEAK SECONDARY COLD FRONT WILL MOVE SOUTH ACROSS THE
MARINE AREA TONIGHT...WITH HIGH PRESSURE BUILDING JUST TO THE NORTH.
A BRIEF PERIOD OF SMALL CRAFT ADVISORY CONDITIONS...NORTHEAST WINDS
20 KNOTS WITH HIGHER GUSTS AND SEAS BUILDING 4 TO 7 FEET
OFFSHORE...WILL RESULT TONIGHT AND EARLY SATURDAY. THIS FLOW BECOMES
MORE EAST AND SOUTHEAST OVER THE WEEKEND...WEAKENING BRIEFLY LATE
SATURDAY AND EARLY SUNDAY...THEN STRENGTHENING LATE IN THE WEEKEND
AND INTO EARLY NEXT WEEK AS THE NEXT STORM SYSTEM DEVELOPS AND
APPROACHES FROM THE WEST. THE NEXT CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL BE LATE THIS WEEKEND AND EARLY NEXT WEEK.12/DS

&&

.FIRE WEATHER...A SMALL CHANCE OF SHOWERS POSSIBLE THIS EVENING AS A
WEAK FRONT MOVES SOUTHWARD. FOG LOOKS LESS LIKELY TONIGHT AND EARLY
SATURDAY MORNING WITH A SLIGHTLY DRIER AIRMASS MOVING INTO THE AREA.
DRIER AIR SATURDAY AS SURFACE HIGH PRESSURE BUILDS TOWARD THE GULF
COAST WITH HUMIDITY VALUES RANGING FROM 30 TO 35 PERCENT. DAILY
DISPERSION GENERALLY GOOD SATURDAY AND SUNDAY. HUMIDITY AND RAIN
CHANCES TREND HIGHER ON SUNDAY AS A COLD FRONT APPROACHES THE LOWER
MISSISSIPPI RIVER VALLEY. ALSO...MIXED LAYER SOUTHEASTERLY FLOW TO
INCREASE ON SUNDAY. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      42  65  53  69  62 /  20  05  10  60  70
PENSACOLA   44  64  53  67  62 /  20  05  10  40  50
DESTIN      49  63  54  66  62 /  20  05  10  30  40
EVERGREEN   38  65  45  68  60 /  20  05  10  50  70
WAYNESBORO  34  65  48  70  59 /  05  05  20  70  80
CAMDEN      36  65  44  67  60 /  20  05  10  60  80
CRESTVIEW   40  68  47  70  60 /  20  05  10  40  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 PM FRIDAY TO 9 AM SATURDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Feb 8, 4:01 PM CST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CST FRI FEB 8 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-092200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
401 PM CST FRI FEB 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS
SUNDAY THROUGH TUESDAY AS A FRONTAL BOUNDARY APPROACHES THE CENTRAL
GULF COAST AND BEGINS TO STALL. THE BEST CHANCE OF THUNDERSTORMS
WILL BE ACROSS LOCATIONS MAINLY ALONG AND WEST OF INTERSTATE 65
SUNDAY AND MONDAY...BEFORE SPREADING EAST ACROSS MOST AREAS BY
TUESDAY. A FEW SEVERE STORMS ARE POSSIBLE LATER IN THE DAY SUNDAY.
LOCALLY HEAVY RAINS AND LOCALIZED FLOODING COULD BECOME A CONCERN
MONDAY INTO TUESDAY AS THE FRONT STALLS ALONG THE CENTRAL GULF COAST.

LATEST STORM TOTAL PRECIPITATION FOR SUNDAY THROUGH TUESDAY REFLECTS
A GENERAL 3 TO 4 INCHES...BUT NEED TO BE PREPARED FOR LOCALIZED
AMOUNTS OF AROUND 2 TIMES HIGHER...5 TO 7 INCHES...DEPENDING ON WHERE
THE HEAVIER PRECIPITATION BANDS SET UP. THIS POSES INCREASED CONCERNS
FOR LOCALIZED FLOODING ISSUES AND RIVER RESPONSE AS WELL. STAY TUNED
AS MORE SPECIFIC INFORMATION IS GATHERED IN LATER FORECASTS AS THE
EVENT DRAWS CLOSER IN TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
LATER IN THE DAY SUNDAY AND SUNDAY NIGHT. ACTIVATION MAY CONTINUE TO BE
REQUIRED INTO THE FIRST HALF OF NEXT WEEK DUE TO EXPECTED HEAVY RAINS
AND POTENTIAL...LOCALIZED FLOODING.

GMZ630>635-650-655-670-675-092200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
401 PM CST FRI FEB 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT MOVES SOUTH ACROSS THE MARINE AREA TONIGHT...WITH HIGH
PRESSURE BUILDING JUST TO THE NORTH. A BRIEF PERIOD OF SMALL CRAFT
ADVISORY CONDITIONS...NORTHEAST WINDS INCREASING TO 20 KNOTS WITH
HIGHER GUSTS ALONG WITH SEAS BUILDING TO 4 TO 7 FEET OFFSHORE...WILL
RESULT TONIGHT AND EARLY SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PRESSURE DIFFERENCE BETWEEN A STRONG HIGH PRESSURE SYSTEM OVER
THE MID ATLANTIC AND LOWERING SURFACE PRESSURE OVER THE CENTRAL
PLAINS WILL RESULT IN AN INCREASING SOUTHEAST TO SOUTHERLY WIND
FLOW ON SUNDAY. SEAS WILL RESPOND BY TRENDING HIGHER BEGINNING EARLY
SUNDAY MORNING...AND CONTINUING INTO SUNDAY NIGHT.

THERE WILL BE AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY
THROUGH TUESDAY AS A FRONTAL BOUNDARY APPROACHES THE CENTRAL GULF
COAST AND BEGINS TO STALL. LOCALLY HEAVY...VISIBILITY REDUCING RAINS
COULD BECOME A CONCERN OVER THE COASTAL WATERS...MONDAY INTO TUESDAY AS THE
FRONT STALLS ALONG THE CENTRAL GULF COAST.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 10:08 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington22 days
Feb 9, 10:08 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington22 days

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.